# SDR P5CA2021070200253

- Difficulty date: July 1, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 82,412 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CGO BACKUP ADVISORY MESSAGE ON DEPARTURE. QRH COMPLETE. MESSAGE CLEARED ON IT'S OWN( PERFORMED FIM 21-61 TREE 922 AND OPS CHECK IAW AMM 21-22-00. NO FAULTS RECORDED AT THIS TIME.  )
